Have been agitated ,confused and memory problems. Its only protein powder, naturally contain amino acids including tryptophan.
How long have you taken the lexapro?
Yes, this combo can cause serotonin syndrome. Here is the lik to read about it:
I would refrain from the tryptophan given your symptoms and encourage you to consult your physician if symptoms persist.
Serotonin syndrome is not as common as they would have you think. They have to warn you tho. The problems you describe could be because the powder is potentiating the lexapro. Serotonin syndrome is pretty obvious. Google it so you know the symptoms, and check it out with your pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jun 2010 • 1 answer
Updated 11 Apr 2013 • 3 answers
Updated 4 Dec 2014 • 1 answer
Updated 2 Jan 2017 • 2 answers
Updated 10 Oct 2015 • 2 answers